# SDR ZZDA5516597

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SURVEILLANCE INSPECTION, RT HORIZONTAL STABILIZER REMOVAL FOUND CENTER STABILIZER RT AFT ATTACH LUGS, 6 EACH, BUSHING HAVE PITTING CORROSION.  REMOVED HINGE FITTING FOR REPLACEMENT.  DRILLED NEW FITTING.  REMOVED BUSHING FROM OLD FITTING.  INSPECTED BUSHING AND INSTALLED NEW FITTING ON AIRFRAME IAW B 737 MM 27-41-31.  (X)
